Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

L$^{p}$ estimates on functions of Markov operators


Author: Michel Marias
Journal: Proc. Amer. Math. Soc. 130 (2002), 1533-1537
MSC (1991): Primary 22E25, 22E30, 43A80
Published electronically: October 5, 2001
MathSciNet review: 1879980
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove L$^{p}$ estimates for functions of Markov operators on a discrete measure space of superpolynomial volume growth.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 22E25, 22E30, 43A80

Retrieve articles in all journals with MSC (1991): 22E25, 22E30, 43A80


Additional Information

Michel Marias
Affiliation: Department of Mathematics, Aristotle University of Thessaloniki, Thessaloniki 54006, Greece
Email: marias@ccf.auth.gr

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06202-5
PII: S 0002-9939(01)06202-5
Keywords: Markov chains, multipliers.
Received by editor(s): September 10, 2000
Received by editor(s) in revised form: November 2, 2000
Published electronically: October 5, 2001
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2001 American Mathematical Society